There are several signs and symptoms that may indicate that you are addicted to Lorazepam (Ativan), including:
Increased tolerance: You need larger doses of Lorazepam to achieve the desired effects.
Withdrawal symptoms: You experience withdrawal symptoms when you stop taking Lorazepam, such as anxiety, agitation, tremors, and seizures.
Loss of control: You have difficulty controlling your use of Lorazepam and may use it even when it is no longer necessary.
Neglect of responsibilities: You may neglect your responsibilities at work, school, or home because of your Lorazepam use.
Relationship problems: You may experience problems in your relationships with friends and family members because of your Lorazepam use.
Continued use despite negative consequences: You continue to use Lorazepam despite experiencing negative consequences such as financial problems, legal problems, or health problems.
Obsessive thoughts about Lorazepam: You spend a lot of time thinking about using Lorazepam or obtaining more of it.
It’s important to note that these signs and symptoms do not necessarily mean that you are addicted to Lorazepam, as they can also be caused by other factors. However, if you are concerned that you may be addicted to Lorazepam, it’s important to seek professional help from a healthcare professional, addiction specialist, or rehabilitation facility. A healthcare professional can evaluate your symptoms and help you develop a treatment plan that meets your specific needs.